# SDR UIEA2020051201008

- Difficulty date: May 10, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 81,382 hours, 11,652 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Low
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EICAS "LH GEN OFF" ON FINAL APPROACH( SERVICED IDG PER 12-13-03-613-027. PERFORMED FIM 24-20 FT 801. FOUND LAST RUN HIGH FREQ TRIP, IDG PMG WIRING, IDG LOW OIL PRESS, IDG HIGH RISE TEMP. RAN #1 ENG. NO OTHER FAULTS NOTED. OPS CHECK GOOD. )
